# SDR TSAA9553101

- Difficulty date: June 1, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N725AL
- Make and model: Boeing 737297
- Aircraft serial: 22051
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Beam
- Condition: Corroded
- Location: Bs 685
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, FOUND SEAT TRACK SUPPORT BEAM CRACKED AT BS 685-7.0, BBL 0 PLUS 15.0L.  REPAIRED PER ECO2299R2.  AIRCRAFT RETURNED TO SERVICE.  (M)
